# SDR CA020502008

- Difficulty date: April 13, 2002
- Submitted: May 7, 2002
- Operation: General aviation
- Make and model: Cndair CL6002B19
- Aircraft time: 15,516 hours
- Engine: Ge CF343A1
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Cable
- Part number: 1104SD1002011
- Condition: Failed
- Location: Lt Te Flap Act
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: C

## Discrepancy

(CAN) FLAPS FAIL MESSAGE ON EICAS AFTER TAKEOFF WITH FLAPS SELECTED AT 8, AIR TURN BACK. REPLACED FLEX CABLE ACTUATOR BETWEEN NR 1 AND 2 ACTUATORS ON THE LT SIDE.
